# SDR IPXA2020021752208

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: F9249010420200
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGFWD CARGO DOOR UPPER FWD UPPER CORDER ELECTRICAL WIRE SUPPORT BRACKET CRACKED ATTACHED TO FUSLAGE FRAMEREMOVED AND INSTALLED NEW BRACKET PN F9249010420200
